# SDR YENA2023090801061

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 08293
- Aircraft time: 19,144 hours, 6,119 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 361614011
- Part serial: R2429CC
- Condition: Failed
- Location: 4005km
- Part time: 4,422 hours, 5,472 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#892, TPA-BOS. 'ON DESCENT THRU COUD AND HAZY LAYER SMELT ODOR TO OLD DUFFLE BAGS APPLIED CABIN ODOR PROCEDURE PACK 1 OFF ODOR DISSIPATED MAINTAINED CONFIGURATION ODOR SMELL TO FRONT ONLY COCKPIT NO ODOR IN FWD OR AFT OF A/C; REMOVED AND REPLACED APU COOLING FAN IAW AMM 49-52-51. RAN APU AND CABIN ODOR SMELL WENT AWAY. A/C IS OK FOR SVC.'
